American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Gerasimos Dousmanis. A note on reductions of $2$-dimensional crystalline Galois representations. Proc. Amer. Math. Soc. 142 (2014) 3713-3729.
Abstract, references, and article information   
View Article: PDF

[2] Cristian Virdol. Tate conjecture for a product of a Shimura curve and a Picard modular surface. Proc. Amer. Math. Soc. 142 (2014) 827-834.
Abstract, references, and article information   
View Article: PDF

[3] Robert F. Coleman. The Eisenstein family. Proc. Amer. Math. Soc. 141 (2013) 2945-2950.
Abstract, references, and article information   
View Article: PDF

[4] Armand Brumer and Kenneth Kramer. Arithmetic of division fields. Proc. Amer. Math. Soc. 140 (2012) 2981-2995.
Abstract, references, and article information   
View Article: PDF

[5] Luis Dieulefait, Enrique González-Jiménez and Jorge Jiménez Urroz. On fields of definition of torsion points of elliptic curves with complex multiplication. Proc. Amer. Math. Soc. 139 (2011) 1961-1969. MR 2775372.
Abstract, references, and article information   
View Article: PDF

[6] Matteo Longo and Stefano Vigni. An irreducibility criterion for group representations, with arithmetic applications. Proc. Amer. Math. Soc. 138 (2010) 3437-3447. MR 2661544.
Abstract, references, and article information   
View Article: PDF

[7] Jim Brown and Yingkun Li. Level lowering for half-integral weight modular forms. Proc. Amer. Math. Soc. 138 (2010) 1171-1173. MR 2578511.
Abstract, references, and article information   
View Article: PDF

[8] Cristian Virdol. On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. Proc. Amer. Math. Soc. 137 (2009) 4019-4024. MR 2538562.
Abstract, references, and article information   
View Article: PDF

[9] Nathan Jones. A bound for the torsion conductor of a non-CM elliptic curve. Proc. Amer. Math. Soc. 137 (2009) 37-43. MR 2439422.
Abstract, references, and article information   
View Article: PDF

[10] Mehmet Haluk Sengün. The nonexistence of certain representations of the absolute Galois group of quadratic fields. Proc. Amer. Math. Soc. 137 (2009) 27-35. MR 2439421.
Abstract, references, and article information   
View Article: PDF

[11] Hyunsuk Moon. On mod 3 Galois representations with conductor 4. Proc. Amer. Math. Soc. 135 (2007) 3109-3113. MR 2322740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Teresa Crespo and Zbigniew Hajto. The Valentiner group as Galois group. Proc. Amer. Math. Soc. 133 (2005) 51-56. MR 2085152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1